# SDR USAAD96007

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - AFTER TAKEOFF, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  EXTENDED GEAR, NORMAL INDICATIONS WERE RECEIVED.  ATTEMPTED SECOND RETRACTION AND GEAR LEVER WOULD NOT MOVE.  FLIGHT RETURNED TO ALB AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE GEAR AND FOUND THE NITROGEN CHARGE IN THE NOSE GEAR LOW.  GEAR WAS SERVICED AND RELEASED FOR SERVICE.  (M)
